Talk

Advanced search

Mini Pill Cerazette Bleeding!!

(6 Posts)
roxanne1991 Sat 11-Jan-20 17:31:07

Please help a worried girl out!! I have been on cerazette for around 4/5 months, and the first couple of months were fine, however the last 3 months I have bled constantly, so I have come off it. I took my last pill on Wednesday night, and it is now Saturday morning and I am still bleeding. Anyone had experience of this before, and if so, how long after stopping the mini pill does the bleeding stop? Thank you so much in advance

OP’s posts: |
ListenLinda Sat 11-Jan-20 17:43:09

You will probably find you have a withdrawal bleed for up to a week. My sympathies, it's a horrible pill.

roxanne1991 Sat 11-Jan-20 18:05:24

Many thanks for your reply! I'm just worrying it's something more serious. I was simply putting the bleeding down to the pill as so many people seem to have these problems, but now I've been off it almost 3 days and the bleeding is showing no signs of slowing down, I'm panicking a little!

OP’s posts: |
ihavedonethisbefore Sat 11-Jan-20 19:30:28

Yes I had exactly this. Bleeding whilst on the pill is common and then when you stop you tend to have a heavier and longer period. It's normal.

roxanne1991 Sun 12-Jan-20 11:25:28

Were you bleeding when you stopped taking it then? I've been continuously bleeding for weeks now; and am worried now it's been 4 days since coming off the pill, that the bleeding might not be pill related so am seriously panicking! Thank you so much for your help

OP’s posts: |
ihavedonethisbefore Sun 12-Jan-20 13:53:13

Yes for around a week after stopping. That's the withdrawal bleed

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »